DOI 10.1097/pra.0000000000000203
Clozapine Treatment of Olanzapine-induced Tardive Dyskinesia: A Case Report.
Аннотация
Tardive dyskinesias (TD) are serious, often irreversible side effects of dopamine blocking agents, most commonly first-generation antipsychotics. No definitive treatment exists, with different interventions showing inconsistent results. We report a case of TD presenting after 12 years of olanzapine therapy in a 66-year-old Hispanic male with paranoid schizophrenia. The TD symptoms were successfully treated within a few weeks by switching to clozapine. Two cases of olanzapine-induced TD treated with clozapine have previously been reported, but in those cases, the symptom onset was quicker, ranging from a few months to a few years after initiation of olanzapine therapy, and the treatment response was relatively slower. Clinicians should carefully monitor for symptoms of TD after prolonged treatment with olanzapine and other antipsychotics. If otherwise indicated for psychiatric treatment, clozapine can be considered a good choice for patients with TD in preventing or reversing the debilitating consequences of this condition.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.